# SDR A6WA201040828

- Difficulty date: November 14, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 16,844 hours, 16,024 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Unknown
- Location: Bs559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMORMED REO 601R-53-41-1116.  COMPLIED WITH REPAIR OF REINFORCEMENT OF THE FS 559 LOWER CAP ANGLES AT BL 9.00 & 18.00, LT SIDE & RT SIDE IAW REO 601R-53-41-1116, REV B.
